Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 51, Number 1
HTML articles powered by AMS MathViewer

Unitary harmonic numbers
Peter Hagis and Graham Lord PDF
Proc. Amer. Math. Soc. 51 (1975), 1-7
Higher derivations on finitely generated integral domains. II
William C. Brown PDF
Proc. Amer. Math. Soc. 51 (1975), 8-14
Conditions on a compact connected Lie group which insure a “Weyl character formula”
Jack M. Shapiro PDF
Proc. Amer. Math. Soc. 51 (1975), 15-18
Hilbert-Samuel functions of Cohen-Macaulay rings
M. Boratyński and J. Święcicka PDF
Proc. Amer. Math. Soc. 51 (1975), 19-24
The map of the Witt ring of a domain into the Witt ring of its field of fractions
Thomas C. Craven, Alex Rosenberg and Roger Ware PDF
Proc. Amer. Math. Soc. 51 (1975), 25-30
Schur indices and sums of squares
Burton Fein PDF
Proc. Amer. Math. Soc. 51 (1975), 31-34
Zero divisors in tensor products of division algebras
Lawence J. Risman PDF
Proc. Amer. Math. Soc. 51 (1975), 35-36
Groups with faithful blocks
H. Pahlings PDF
Proc. Amer. Math. Soc. 51 (1975), 37-40
On matrix approximation
Shmuel Friedland PDF
Proc. Amer. Math. Soc. 51 (1975), 41-43
Hyponormal operators with infinite essential spectrum
Hong W. Kim PDF
Proc. Amer. Math. Soc. 51 (1975), 44-48
On the growth of solutions in the oscillatory case
Robert M. Kauffman PDF
Proc. Amer. Math. Soc. 51 (1975), 49-54
Gaps in the essential spectrum for second order systems
Robert M. Kauffman PDF
Proc. Amer. Math. Soc. 51 (1975), 55-61
Smooth interpolating curves of prescribed length and minimum curvature
Joseph W. Jerome PDF
Proc. Amer. Math. Soc. 51 (1975), 62-66
Oscillation criteria for second order nonlinear differential equations
Hiroshi Onose PDF
Proc. Amer. Math. Soc. 51 (1975), 67-73
Isolated points of the spectra of conservative matrices
N. K. Sharma PDF
Proc. Amer. Math. Soc. 51 (1975), 74-78
Higher order estimates and smoothness of nonlinear wave equations
Michael C. Reed PDF
Proc. Amer. Math. Soc. 51 (1975), 79-85
A locally compact nonparacompact space for which the strict topology is Mackey
Robert F. Wheeler PDF
Proc. Amer. Math. Soc. 51 (1975), 86-90
A fixed point criterion for compact $T_{2}$-spaces
Louis A. Talman PDF
Proc. Amer. Math. Soc. 51 (1975), 91-93
Analytic domination by fractional powers with linear estimates
Alan D. Sloan PDF
Proc. Amer. Math. Soc. 51 (1975), 94-96
On the sum of Darboux functions
A. M. Bruckner and J. Ceder PDF
Proc. Amer. Math. Soc. 51 (1975), 97-102
Nonlinear Volterra integral equations with positive definite kernels
Olof J. Staffans PDF
Proc. Amer. Math. Soc. 51 (1975), 103-108
Univalent functions with negative coefficients
Herb Silverman PDF
Proc. Amer. Math. Soc. 51 (1975), 109-116
Characterizations of bounded mean oscillation
Stephen Jay Berman PDF
Proc. Amer. Math. Soc. 51 (1975), 117-122
Convex combinations of uniformly mean stable Markov operators
Robert Sine PDF
Proc. Amer. Math. Soc. 51 (1975), 123-126
Spectra of compact composition operators
James G. Caughran and Howard J. Schwartz PDF
Proc. Amer. Math. Soc. 51 (1975), 127-130
Oscillation and comparison for second order differential equations
Keith Schrader PDF
Proc. Amer. Math. Soc. 51 (1975), 131-136
Uniform absolute continuity in spaces of set functions
James D. Stein PDF
Proc. Amer. Math. Soc. 51 (1975), 137-140
Strong regularity at nonpeak points
James Li Ming Wang PDF
Proc. Amer. Math. Soc. 51 (1975), 141-142
Weighted norm inequalities for fractional integrals
G. V. Welland PDF
Proc. Amer. Math. Soc. 51 (1975), 143-148
On the Cauchy problem of the differential operator $S\mu$
W. Y. Lee PDF
Proc. Amer. Math. Soc. 51 (1975), 149-154
Preservation of uniform asymptotic stability under perturbations
R. K. Miller PDF
Proc. Amer. Math. Soc. 51 (1975), 155-158
Compact operators in the algebra generated by essentially unitary $C_{0}$ operators
Eric A. Nordgren PDF
Proc. Amer. Math. Soc. 51 (1975), 159-162
The monad system of the finest compatible uniform structure
C. Ward Henson PDF
Proc. Amer. Math. Soc. 51 (1975), 163-170
Homomorphic images of $\sigma$-complete Boolean algebras
Sabine Koppelberg PDF
Proc. Amer. Math. Soc. 51 (1975), 171-175
Axiom of choice and complementation
Radu Diaconescu PDF
Proc. Amer. Math. Soc. 51 (1975), 176-178
On infinitely divisible laws in $C[0,1]$
Aloisio Pessoa De Araujo PDF
Proc. Amer. Math. Soc. 51 (1975), 179-185
Absolutely closed maps
Louis Friedler PDF
Proc. Amer. Math. Soc. 51 (1975), 186-190
A method of combining fixed points
Roger Waggoner PDF
Proc. Amer. Math. Soc. 51 (1975), 191-197
On homogeneous hereditarily unicoherent continua
G. R. Gordh PDF
Proc. Amer. Math. Soc. 51 (1975), 198-202
Nonnormal products of $\omega _{\mu }$-metrizable spaces
J. E. Vaughan PDF
Proc. Amer. Math. Soc. 51 (1975), 203-208
Minimal $N$-compact spaces
K. P. S. Bhaskara Rao and Asit Baran Raha PDF
Proc. Amer. Math. Soc. 51 (1975), 209-212
Remark on nilpotent orbits
Joseph A. Wolf PDF
Proc. Amer. Math. Soc. 51 (1975), 213-216
On the number of irreducible representations of degree $\leq n$ of a Lie group
O. S. Rothaus PDF
Proc. Amer. Math. Soc. 51 (1975), 217-220
Closed mappings of $\sigma$-locally compact metric spaces
S. A. Stricklen PDF
Proc. Amer. Math. Soc. 51 (1975), 221-224
Products of Steiner’s quasi-proximity spaces
E. Hayashi PDF
Proc. Amer. Math. Soc. 51 (1975), 225-230
Monotone real analytic maps which are not homeomorphisms
A. C. Hsu and J. G. Timourian PDF
Proc. Amer. Math. Soc. 51 (1975), 231-236
A note on proper maps
Chung Wu Ho PDF
Proc. Amer. Math. Soc. 51 (1975), 237-241
Applications of graph theory to matrix theory
Frank W. Owens PDF
Proc. Amer. Math. Soc. 51 (1975), 242-249
Everywhere differentiable functions and the density topology
Casper Goffman PDF
Proc. Amer. Math. Soc. 51 (1975), 250
Erratum to: “On the order of some error functions related to $k$-free integers” (Proc. Amer. Math. Soc. 35 (1972), 325–332)
V. S. Joshi PDF
Proc. Amer. Math. Soc. 51 (1975), 251-252